Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 29, NWS Austin/San Antonio, TX

May 18, 2016Bexar County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 18, 2016, 5:55 AM CDT for Bexar County, Texas. It took effect at May 18, 2016, 6:44 AM CDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
May 18, 2016, 5:55 AM CDT (10:55 UTC)
In effect from
May 18, 2016, 6:44 AM CDT
Expired
May 19, 2016, 8:00 AM CDT
In force
25 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 68 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Medina River at San Antonio US 281S (SAAT2). The gauge peaked at 20.82 ft at May 18, 2016, 7:00 AM CDT.

actionminormoderate102005/1805/1905/20
Action stage
16 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

153 
WGUS44 KEWX 181055
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 AM CDT WED MAY 18 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Medina River at Hwy 281
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-190455-
/O.NEW.KEWX.FL.W.0029.160518T1144Z-160519T1300Z/
/SAAT2.1.ER.160518T1144Z.160518T1800Z.160519T0100Z.NO/
555 AM CDT WED MAY 18 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Medina River At Hwy 281.
* until Thursday morning...or until the warning is cancelled.
* At  5:15 AM Wednesday the stage was 19.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Wednesday morning and continue to rise to near
  21.8 feet around 1 pm Wednesday afternoon.The river will fall below flood stage 
  Wednesday evening.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor.
* Flood History...This crest compares to a previous crest of 20.9 feet on May 24 
  2015.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Wed   Thu   Fri   Sat   Sun
  Hwy 281           16   20   19.4   Wed  5 AM  20.1  16.1   6.3   5.0   4.9


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$
2 follow-up statements
682 
WGUS84 KEWX 181408
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 AM CDT WED MAY 18 2016

...The flood warning continues for the following rivers in Texas...

  Medina River At Hwy 281 Affecting Bexar County
  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-190808-
/O.EXT.KEWX.FL.W.0029.000000T0000Z-160519T1222Z/
/SAAT2.1.ER.160518T1039Z.160518T1800Z.160519T0022Z.NO/
908 AM CDT WED MAY 18 2016

 The flood warning continues for the Medina River At Hwy 281.
* At  8:15 AM Wednesday the stage was 20.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river level appears to have crested at 20.85 feet at 7:15 AM
  Wednesday morning and is now falling. The river level is expected to fall below
  flood stage by early Wednesday evening.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Hwy 281            16   20   20.4   Wed 08 AM  15.1   6.2   5.0   4.8   4.8


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$

TXC029-493-190807-
/O.EXT.KEWX.FL.W.0030.160518T1403Z-160519T1320Z/
/ELMT2.1.ER.160518T1312Z.160518T1800Z.160519T0120Z.NO/
908 AM CDT WED MAY 18 2016

 The flood warning continues for the San Antonio River Near Elmendorf.
* At  8:30 AM Wednesday the stage was 35.3 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river level will continue rising to near 35.8 feet by Wednesday
  afternoon. The river level will fall below flood stage by Wednesday evening.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Elmendorf          33   35   35.3   Wed 08 AM  32.4  17.7  14.5  14.1  13.9


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$

sbs
707 
WGUS84 KEWX 182022
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 PM CDT WED MAY 18 2016

...The flood warning is cancelled for the following rivers in Texas...

  Medina River At Hwy 281 Affecting Bexar County
...The flood warning continues for the following rivers in Texas...

  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-182052-
/O.CAN.KEWX.FL.W.0029.000000T0000Z-160519T1222Z/
/SAAT2.1.ER.160518T1039Z.160518T1215Z.160518T1348Z.NO/
322 PM CDT WED MAY 18 2016

The flood warning is cancelled for the Medina River At Hwy 281.
* At  2:15 PM Wednesday the stage was 16.7 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to 13.2 feet by Thursday morning.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Hwy 281            16   20   16.7   Wed 02 PM  13.2   6.6   5.1   5.0   4.9


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$

TXC029-493-191421-
/O.EXT.KEWX.FL.W.0030.000000T0000Z-160519T1923Z/
/ELMT2.1.ER.160518T1312Z.160518T1930Z.160519T0723Z.NO/
322 PM CDT WED MAY 18 2016

 The flood warning continues for the San Antonio River Near Elmendorf.
* At  2:30 PM Wednesday the stage was 37.2 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river level will rise to crest around 37.5 feet by Wednesday
  evening...then begin falling and go below flood stage Thursday morning.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods 
  pastureland below San Antonio to below Floresville. Secondary roads and low 
  bridges, irrigation pumps, oil field pump jacks and tank batteries flood. 
  Livestock are cut off in low areas..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Elmendorf          33   35   37.2   Wed 02 PM  33.0  20.1  15.3  14.6  14.2


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$

sbs

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 18, 4:45 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 18, 4:45 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Austin/San Antonio TX
445 AM CDT WED MAY 18 2016

.SHORT TERM (Today through Thursday)...Cold front has slipped into
the far southern CWA, and was located just to the south of an
Eagle Pass to Pleasanton to Halletsville line. Clusters of
stronger storms will continue east-southeast into the CRP and HGX
CWA. Additional scattered showers and storms will be possible west
of the Rio Grande, where the front is backed up east of the
Sierra Madre, spilling over into the western CWA. Showers and
isolated storms to the north could clip northern areas through the
early morning as the weaken. Overall risk for severe storms today
will likely be south and west of the CWA, although a stronger
storm or two can not be ruled out across the southwest CWA.

Overnight, dynamical forcing with mid and upper level shortwave
approaches the western CWA. Storms across West Texas and Mexico
look to organize into a line and move east into the western Hill
Country and Rio Grande between 06Z-12Z, and then through most of
the remainder of the CWA Thursday and Thursday evening. Effective
deep layer shear and MUCAPE values are supportive of a few strong
to severe storms with hail and damaging straight-line winds the
primary threat. Closer to the front that will lift back north into
the northern CWA, a low tornado potential could develop where
storms become surface based. In addition, pockets of locally
heavier rainfall are possible. On average 1-2 inches are forecast,
with isolated amounts between 3-4 inches. Any additional pockets
of heavier rain that fall over locations that received heavy
rainfall late yesterday evening into early this morning could
result in flooding.

&&

.LONG TERM (Thursday Night through Tuesday)...The forcing and rain
chances should exit to the east of the CWA late Thursday night.
Clearing, dry and warmer conditions are forecast Friday. Low level
moisture increases late Saturday into Sunday beneath weak ridging
aloft. This should lead to an increase in cloud cover and low
pops Sunday. Better rain chances across the western CWA early next
week, as the weak ridge moves east and dry line becoming possibly
more active.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              75  65  76  63  82 /  30  50  90  40  10
Austin Bergstrom Intl Airport  76  64  76  62  82 /  30  40  90  40  20
New Braunfels Muni Airport     76  65  77  63  83 /  30  30  90  50  20
Burnet Muni Airport            70  61  72  60  81 /  30  60  90  40  10
Del Rio Intl Airport           77  65  79  65  86 /  50  80  60  30  10
Georgetown Muni Airport        73  62  73  60  81 /  30  60  90  40  10
Hondo Muni Airport             77  65  79  64  85 /  40  60  90  30  10
San Marcos Muni Airport        75  64  75  63  82 /  30  30  90  50  20
La Grange - Fayette Regional   79  67  77  66  82 /  30  30  80  70  20
San Antonio Intl Airport       76  65  77  64  84 /  30  40  90  40  20
Stinson Muni Airport           78  67  79  66  84 /  30  40  90  40  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.

&&

Mesoscale/Aviation...10
Synoptic/Grids...Runyen
Hazardous weather outlook, May 18, 4:58 AM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
458 AM CDT WED MAY 18 2016

TXZ171>173-183>194-202>209-217>225-228-191000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
458 AM CDT WED MAY 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

AN ISOLATED STRONG STORM OR TWO IS POSSIBLE TODAY ALONG THE RIO
GRANDE...RESULTING IN SMALL HAIL AND WIND GUSTS UP TO 50 MPH.
AN ORGANIZED LINE OF STORMS IS POSSIBLE ACROSS THE RIO GRANDE AND
WESTERN HILL COUNTRY OVERNIGHT INTO EARLY THURSDAY MORNING. THERE
IS A MARGINAL TO SLIGHT RISK SOME STORMS DURING THIS TIME COULD
BECOME SEVERE...PRODUCING DAMAGING HAIL AND WIND GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A LINE OF STORMS WILL MOVE EAST ACROSS SOUTH-CENTRAL TEXAS DURING
THE DAY ON THURSDAY. THERE IS A MARGINAL TO SLIGHT RISK SOME
STORMS DURING THIS TIME COULD BECOME SEVERE...PRODUCING DAMAGING
HAIL AND WIND GUSTS. AN ISOLOATED TORNADO CAN NOT BE RULED OUT.
THERE WILL ALSO BE A THREAT FOR ISOLATED HEAVY DOWNPOURS THURSDAY.
ON AVERAGE 1 TO 2 INCHES OF RAINFALL IS EXPECTED...WITH LOCALIZED
POCKETS OF 3 TO 4 INCHES POSSIBLE. THIS COULD RESULTED IN
LOCALIZED SPOTS OF FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING
REPORTS TO THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, May 18, 2:15 AM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
215 AM CDT WED MAY 18 2016

TXZ218-219-228-180800-
DIMMIT TX-FRIO TX-ZAVALA TX-
215 AM CDT WED MAY 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DIMMIT...
SOUTHWESTERN FRIO AND SOUTHEASTERN ZAVALA COUNTIES UNTIL 300 AM
CDT...

AT 214 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BIG WELLS...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DILLEY...BIG WELLS...LAS VEGAS...DIVOT...BRUNDAGE AND DERBY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2848 9976 2875 9973 2877 9910 2864 9911
      2864 9939 2844 9940
TIME...MOT...LOC 0714Z 275DEG 28KT 2860 9961

LJH
Local storm report, May 18, 2:28 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
228 AM CDT WED MAY 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             2 NNW NOONAN            29.30N  98.92W
05/17/2016  M3.00 INCH       MEDINA             TX   COCORAHS

            DELAYED REPORT...BASEBALL TO TEA CUP SIZE HAIL OBSERVED

&&

EVENT NUMBER EWX1600397

LJH
Local storm report, May 18, 2:56 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
256 AM CDT WED MAY 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      2 NNW MARION            29.60N  98.15W
05/18/2016                   GUADALUPE          TX   LAW ENFORCEMENT

            HIGH WATER RESCUE AT 2500 BLOCK OF MARION ROAD

&&

EVENT NUMBER EWX1600398

LJH
Local storm report, May 18, 3:21 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
321 AM CDT WED MAY 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     FLORESVILLE             29.14N  98.16W
05/18/2016                   WILSON             TX   PUBLIC

            MULTIPLE REPORTS OF TREES UPROOTED OR SNAPPED. SOME
            INSTANCES WITH TREES FALLING ON CARS. MINOR STRUCTURAL
            DAMAGE TO ROOFS AND SIDING ALSO REPORTED.

&&

EVENT NUMBER EWX1600399

TB3
Special weather statement, May 18, 4:01 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 AM CDT WED MAY 18 2016

TXZ217-218-228-180945-
DIMMIT TX-ZAVALA TX-MAVERICK TX-
401 AM CDT WED MAY 18 2016

...SPECIAL WEATHER STATEMENT...

AT 400 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROSITA NORTH...OR NEAR EAGLE PASS...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EAGLE PASS...ROSITA NORTH...ROSITA SOUTH...FARIAS LAKE...EIDSON ROAD...
SECO MINES...LAS QUINTAS FRONTERIZAS AND ELM CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2855 10041 2858 10040 2861 10045 2864 10045
      2864 10046 2866 10050 2871 10051 2875 10051
      2876 10053 2877 10053 2879 10006 2852 10006
TIME...MOT...LOC 0900Z 268DEG 19KT 2865 10048

MO
Local storm report, May 18, 5:06 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
506 AM CDT WED MAY 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             3 N HARPER              30.34N  99.25W
05/17/2016  M1.50 INCH       GILLESPIE          TX   TRAINED SPOTTER

0902 PM     HAIL             UTOPIA                  29.62N  99.53W
05/17/2016  M0.70 INCH       UVALDE             TX   PUBLIC

0917 PM     HAIL             1 S MEDINA              29.79N  99.25W
05/17/2016  M0.50 INCH       BANDERA            TX   COCORAHS

0935 PM     HAIL             3 NNW INGRAM            30.12N  99.25W
05/17/2016  M2.75 INCH       KERR               TX   TRAINED SPOTTER

0940 PM     HAIL             INGRAM                  30.08N  99.24W
05/17/2016  M3.00 INCH       KERR               TX   PUBLIC

0945 PM     HAIL             4 ENE INGRAM            30.10N  99.18W
05/17/2016  M1.75 INCH       KERR               TX   TRAINED SPOTTER

0951 PM     HAIL             4 N KERRVILLE           30.10N  99.14W
05/17/2016  M2.50 INCH       KERR               TX   PUBLIC

0957 PM     HEAVY RAIN       1 S MEDINA              29.79N  99.25W
05/17/2016  M2.08 INCH       BANDERA            TX   COCORAHS

            2.08 INCHES OF RAIN FELL IN 35 MINUTES

1000 PM     HAIL             5 N KERRVILLE           30.11N  99.14W
05/17/2016  M1.75 INCH       KERR               TX   BROADCAST MEDIA

1011 PM     HAIL             6 N HONDO               29.44N  99.16W
05/17/2016  M3.00 INCH       MEDINA             TX   PUBLIC

            CORRECTED HAIL SIZE AFTER RECEIVING PICTURE WITH
            HAILSTONE AGAINST A RULER. TEACUP SIZED HAIL 6 MILES
            NORTH OF HONDO.

1034 PM     HAIL             QUIHI                   29.39N  99.03W
05/17/2016  E1.50 INCH       MEDINA             TX   PUBLIC

            PING PONG BALL SIZED HAIL REPORTED IN THE TOWN OF
            QUIHI.

1048 PM     HAIL             7 W CASTROVILLE         29.35N  98.99W
05/17/2016  M2.00 INCH       MEDINA             TX   TRAINED SPOTTER

1058 PM     HAIL             CASTROVILLE             29.35N  98.87W
05/17/2016  M1.75 INCH       MEDINA             TX   PUBLIC

            GOLF BALL SIZED HAIL IN CASTROVILLE

1100 PM     HAIL             2 NNW NOONAN            29.30N  98.92W
05/17/2016  M3.00 INCH       MEDINA             TX   COCORAHS

            DELAYED REPORT...BASEBALL TO TEA CUP SIZE HAIL OBSERVED

1104 PM     HAIL             3 W CASTROVILLE         29.35N  98.92W
05/17/2016  M1.75 INCH       MEDINA             TX   TRAINED SPOTTER

1215 AM     TSTM WND DMG     FLORESVILLE             29.14N  98.16W
05/18/2016                   WILSON             TX   PUBLIC

            MULTIPLE REPORTS OF TREES UPROOTED OR SNAPPED. SOME
            INSTANCES WITH TREES FALLING ON CARS. MINOR STRUCTURAL
            DAMAGE TO ROOFS AND SIDING ALSO REPORTED.

1235 AM     FLASH FLOOD      4 WNW LIVE OAK          29.57N  98.41W
05/18/2016                   BEXAR              TX   CITY OFFICIAL

            STAHL RD AT HAYMARKET CLOSED DUE TO FLOODING

1251 AM     FLASH FLOOD      1 NNE TERRELL HILLS     29.49N  98.44W
05/18/2016                   BEXAR              TX   CITY OFFICIAL

            VANDIVER RD N AT IRVINGTON CLOSED DUE TO FLOODING

1258 AM     FLASH FLOOD      2 N WINDCREST           29.54N  98.38W
05/18/2016                   BEXAR              TX   CITY OFFICIAL

            WEIDNER RD AT SCHERTZ RD CLOSED DUE TO FLOODING

0106 AM     FLASH FLOOD      10 WSW NEW BRAUNFELS    29.65N  98.27W
05/18/2016                   COMAL              TX   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTED SEVERAL ROADS CLOSED DUE TO
            FLOODING IN SOUTHERN AND CENTRAL COMAL COUNTY

0110 AM     FLASH FLOOD      NEW BRAUNFELS           29.70N  98.12W
05/18/2016                   COMAL              TX   LAW ENFORCEMENT

            SEVERAL HIGH WATER RESCUES OCCURRING ON ROADS IN NEW
            BRAUNFELS

0200 AM     FLASH FLOOD      2 NNW MARION            29.60N  98.15W
05/18/2016                   GUADALUPE          TX   LAW ENFORCEMENT

            HIGH WATER RESCUE AT 2500 BLOCK OF MARION ROAD

&&

EVENT NUMBER EWX1600378 EWX1600379 EWX1600380 EWX1600381 EWX1600383
EWX1600382 EWX1600384 EWX1600386 EWX1600385 EWX1600387 EWX1600391
EWX1600388 EWX1600389 EWX1600397 EWX1600390 EWX1600399 EWX1600392
EWX1600393 EWX1600394 EWX1600395 EWX1600396 EWX1600398

JR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:26 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde79 min
May 17, 7:54 PM CDTSpecial Weather StatementEWXKerr81 min
May 17, 8:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Gillespie, Kerr, Real64 min
May 17, 8:43 PM CDTSevere Thunderstorm WarningEWXVal Verde77 min
May 17, 8:45 PM CDTSevere Thunderstorm WarningEWXEdwards34 min
May 17, 8:51 PM CDTSpecial Weather StatementEWXBandera, Kerr, Uvalde39 min
May 17, 9:23 PM CDTSpecial Weather StatementEWXEdwards, Kerr, Real37 min
May 17, 9:29 PM CDTSevere Thunderstorm WarningEWXMedina46 min
May 17, 9:31 PM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
May 17, 9:33 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr42 min
May 17, 9:47 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr58 min
May 17, 9:49 PM CDTSpecial Weather StatementEWXBandera41 min
May 17, 9:57 PM CDTAreal Flood WarningEWXBandera2 hr
May 17, 10:02 PM CDTFlash Flood WarningEWXBandera3 hr
May 17, 10:03 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr3 hr
May 17, 10:04 PM CDTSpecial Weather StatementEWXVal Verde56 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde46 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Medina61 min
May 17, 10:19 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde56 min
May 17, 10:25 PM CDTSpecial Weather StatementEWXBlanco, Kendall50 min
May 17, 10:37 PM CDTSevere Thunderstorm WarningEWXKendall, Kerr53 min
May 17, 10:40 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Val Verde50 min
May 17, 10:57 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina63 min
May 17, 11:05 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Guadalupe, Kendall55 min
May 17, 11:08 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde35 min
May 17, 11:14 PM CDTSevere Thunderstorm WarningEWXMedina32 min
May 17, 11:24 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Kendall4 hr
May 17, 11:30 PM CDTSpecial Weather StatementEWXKinney45 min
May 17, 11:38 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson52 min
May 17, 11:51 PM CDTSpecial Weather StatementEWXMedina39 min
May 17, 11:57 PM CDTRiver Flood WarningEWXKerr18 hr
May 18, 12:02 AM CDTSpecial Weather StatementEWXGuadalupe, Wilson58 min
May 18, 12:18 AM CDTSpecial Weather StatementEWXKinney, Maverick42 min
May 18, 12:23 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays, Wilson3 hr
May 18, 12:31 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe3 hr
May 18, 12:41 AM CDTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Zavala49 min
May 18, 12:50 AM CDTSpecial Weather StatementEWXGonzales, Guadalupe, Karnes, Wilson40 min
May 18, 1:22 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe8 hr
May 18, 1:22 AM CDTRiver Flood WarningEWXComal, Guadalupe14 hr
May 18, 1:26 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe, Karnes, Wilson3 hr
May 18, 1:31 AM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala44 min
May 18, 1:59 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes76 min
May 18, 2:06 AM CDTFlash Flood WarningEWXGonzales, Guadalupe3 hr
May 18, 2:15 AM CDTSpecial Weather StatementEWXDimmit45 min
May 18, 2:55 AM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca3 hr
May 18, 4:01 AM CDTSpecial Weather StatementEWXMaverick44 min
May 18, 7:23 AM CDTRiver Flood WarningEWXBexar, Wilson3 days
May 18, 2:41 PM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more27 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.